advertisement
Question
Posted by: Worried | 2008/07/23

Husband Bipolar, no intimacy

We have been together for 9 years and married for 3, husbnd was diagnosed with Bipolar I just after our wedding.
We have not been intimate for the last 2 years. My husband says it' s not me.
What do we do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Worried
Is your husband on medication? Many of the medicines used for bipolar causes impotence or premature ejaculation or a total loss of libido. If this is a concern for both of you you may need to discuss this with his psychiatrist as there are some medications ( like Wellbutrin) that does not have these side effects and they may need to review his current medication.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement